VERSTRAELEN L., 2004. Universal Natural Shapes. Journal for Mathematics and Informatics of the Serbian Mathematical Society 40 : 13-20.

GIELIS J., HAESEN S., VERSTRAELEN L. 2005. Universal shapes: from the supereggs of Piet Hein to the cosmic egg of George Lemaître. Kragujevac J. of Mathematics, Vol 28: 55-67

GIELIS J. (2008) First Simon Stevin Prize for Geometry. Bull. Transilvania Univ. Brasov N° 15(50). Proc. Conference RIGA 2008 – dedicated to B.-Y. Chen

HAESEN S., PALOMO F., ROMERO A. (2009) Null congruence spacetimes constructed from 3-dimensional Robertson-Walker spaces. Differential Geometry and its Applications 27 (2009), 240-249.

HAESEN S., ORTEGA M. (2009) Screw invariant marginally trapped surfaces in Minkowski 4-space, Journal of Mathematical Analysis and Applications 355 (2009), 639-648.

JAHARANA B., HAESEN S., PETROVIC-TORGASEV M., VERSTRAELEN L. (2009) On the Weyl curvature of Deszcz, Publicaciones Mathematicae Debrecen 74 (2009), 417-431.

HAESEN S., VERSTRAELEN L. (2009) Natural Intrinsic Geometric Symmetries. Symmetry, Integrability and Geometry: Methods and Applications 5 (2009), 086, 14 pages.

HAESEN S., PALOMO F., ROMERO A. (2009) A new method to construct spacetimes with a spacelike circle action, International Journal of Geometric Methods in Modern Physics 6, 667-681.

HAESEN S., ORTEGA M. (2009) Marginally trapped surfaces in Minkowski 4-space invariant under a rotation subgroup of the Lorentz group, General Relativity and Gravitation 41, 1819-1834.

HAESEN S., VERPOORT S. (2010) The mean curvature of the second fundamental form of hypersurfaces, Beitrage zur Algebra und Geometrie 51 (2010), 155 – 169).

HAESEN S., KOWALCZYK D., VERSTRAELEN L. (2010) On the extrinsic principal directions of Riemannian submanifolds, Note di Matematica 29, 41 – 53.

ALBUJER A., HAESEN S. (2010) A geometrical interpretation of the null sectional curvature, Journal of Geometry and Physics 60 (2010), 471 – 476.FLORES J.L., HAESEN S., ORTEGA M. (2010) New examples of marginally trapped surfaces and tubes in warped spacetimes, Classical and Quantum Gravity Volume 27 (14).

GIELIS J., TAVKELIDZE I., RICCI P.E. (2011) About “bulky” Links, Generated by Generalized Mobius-Listing Bodies – Proceedings of the International Conference “Modern Algebra and Its Applications” Volume 1, September 19-25, 2011, Batumi, Georgia (ISBN 978-9941-0-3727-6 (v.1)) pp. 115-128

GIELIS J. (2011) The geometry of universal natural shapes. In: Lestrel P.E., Iwata (Eds). Proc. First Symposium on Biological Shape Analysis, Japan, June 2-7, 2009, World Scientific, Singapore

TAVKELIDZE I., CASSISA C., GIELIS J., RICCI P.E. (2012) About “Bulky” Links, which are Generated by Generalized Mobius-Listing’ bodies GML(n,3). Rendiconti di Matematica dell’Accademia dei Lincei

TAVKELIDZE I., CASSISA C., GIELIS J., RICCI P.E. (2013) About “bulky” links, generated by Generalized Möbius Listing’s bodies GMLn3. Atti della Accademia nazionale dei Lincei Matematica e applicazioni : 24:1: 11-38

GIELIS J., TAVKELIDZE I., RICCI P.E. (2013) About “bulky” links generated by generalized Möbius–listing bodies GML(n,2). Journal of Mathematical Sciences. Volume 193, Issue 3, pp 449-460

CARATELLI D., GIELIS J., RICCI PE, TAVKELIDZE I. (2013) Some properties of “bulky” links, generated by Generalized Möbius Listing’s bodies GML(n,4). Proceedings of International Conference on Lie Groups, Differential Equations and Geometry, June 10-22, 2013, Batumi, Georgia – S.l., , 2013, p. 30-42

HAESEN S., NISTOR A.-I.., VERSTRAELEN L. (2012) On Growth and Form and Geometry I. Kragujevac Journal of Mathematics 36(1):5-25